標題: On the common mean of several inverse Gaussian distributions based on a higher order likelihood method
作者: Lin, S. H.
Wu, I. M.
統計學研究所
Institute of Statistics
關鍵字: Coverage probability;Expected length;Inverse Gaussian;Signed log-likelihood ratio statistic;Type I errors
公開日期: 15-二月-2011
摘要: An interval estimation method for the common mean of several heterogeneous inverse Gaussian (IG) populations is discussed. The proposed method is based on a higher order likelihood-based procedure. The merits of the proposed method are numerically compared with the signed log-likelihood ratio statistic, two generalized pivot quantities and the simple t-test method with respect to their expected lengths, coverage probabilities and type I errors. Numerical studies show that the coverage probabilities of the proposed method are very accurate and type I errors are close to the nominal level. 05 even for very small samples. The methods are also illustrated with two examples. (C) 2010 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.amc.2010.12.019
http://hdl.handle.net/11536/9296
ISSN: 0096-3003
DOI: 10.1016/j.amc.2010.12.019
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 217
Issue: 12
起始頁: 5480
結束頁: 5490
顯示於類別:期刊論文


文件中的檔案:

  1. 000286969000032.pdf